RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 6, Pages 1306–1308 (Mi dan39107)  

MATHEMATICS

On a boundary value problem for elliptic systems of two equations with several independent variables

A. T. Uss, V. I. Shevchenko

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (295 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: S. L. Sobolev
Received: 10.01.1975

Citation: A. T. Uss, V. I. Shevchenko, “On a boundary value problem for elliptic systems of two equations with several independent variables”, Dokl. Akad. Nauk SSSR, 222:6 (1975), 1306–1308

Citation in format AMSBIB
\Bibitem{UssShe75}
\by A.~T.~Uss, V.~I.~Shevchenko
\paper On a boundary value problem for elliptic systems of two equations with several independent variables
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 6
\pages 1306--1308
\mathnet{http://mi.mathnet.ru/dan39107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0385317}
\zmath{https://zbmath.org/?q=an:0326.35029}


Linking options:
  • http://mi.mathnet.ru/eng/dan39107
  • http://mi.mathnet.ru/eng/dan/v222/i6/p1306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019